MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM

ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Model Number 00-1300-2640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent psf for ais.Suspect screw fracture noted on follow up in 2023 with no symptoms and no report from treating clinician.Obvious screw fracture noted on final follow up (today) patient remained un-symptomatic and discharged from surgeon care.

Brand Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23533167
Report Number3006460162-2025-00071
Device Sequence Number9020927
Product Code NKB
UDI-Device Identifier00841132101315
UDI-Public00841132101315
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-2640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexFemale